# SDR GTIA2022053136441

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 59,472 hours, 27,496 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB RADAR WAS PAINTING GROUND REGARDLESS OF TILT IN MANUAL MODE. RADAR THEN COMPLETLY FAILED TWICE, AFTER 2 RESETS-TS IAW TSM 34-41-00-810-802-A. R&R XCVR WEATHER RADAR  IAW AMM 34-41-33. BITE TEST NORMAL A/C OK FOR CONTINUE SERVICED
